Reply To: For those who get regular IVIG infusions, how often do you get them?
Are the bumps generalized, or do they occur on parts of your arms touched by the infusion tube or the tape used to hold things in place? I’m seriously allergic to the adhesive on some medical tapes. After extensive back aurgery I developed bad “bumps” that turmed into bleeding, weeping blisters around every incision site (and there were lots of them). It was a mess, and very painful as well as itchy. The hospital nurses had to change my dressings every day, and my husband had to continue doing that for me for several weeks after I came home. I also know people who are allergic to some types of IV tubes (some are made of latex). My IVIG infusion nurse atsrted using paper tape when I developed a reaction to what he had been using, and the problem went away. If the reaction is all over your body, it may be an allergy to the medication, and you need to have it looked into. Have you told your neurologist about it? He/she definitely needs to know!